# SDR CALA2025050904570

- Difficulty date: May 7, 2025
- Submitted: May 9, 2025
- Operation: Air carrier
- Aircraft: N67827
- Make and model: Boeing 737924ER
- Aircraft serial: 44581
- Aircraft time: 33,984 hours, 12,451 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A3307701
- Part serial: BNG10439
- Condition: Faulted
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED AND REPLACED ESCAPE SLIDE ON 1L PER NON-ROUTINE 002635416 REMOVED AND REPLACED 1L ESCAPE SLIDE PER NON-ROUTINE 002635416ROTABLE PARTS CHG:TT # 1452082 SN OFF 0439 PN OFF 29-2566-9-0007.SLIDE, FWD/AFT   OFF 29-2566-9-0007 0439 ON 29-2566-9-0006 0507
